# SDR SWAA2018052922255

- Difficulty date: April 30, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618M
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM CRACKED IN THE RADIUS ADJACENT TO THE 1ST INBOARD FASTENER HOLE.  REPAIRED DOOR PER RO.
